# SDR AALA20090914TUL06

- Difficulty date: September 14, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 28,637 hours, 13,637 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 6712152180F
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL HIGH TEMPERATURE WARNING INDICATION LIGHT ILLUMINATED.  RETURNED BNA AND LANDED WITHOUT INCIDENT.  REPLACED LEFT TAIL TEMPERATURE SENSOR.
